# SDR CA011004006

- Difficulty date: September 21, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,954 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009379
- Condition: Leaking
- Location: Hyd System
- Part time: 23,365 hours, 26,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A MAINTENANCE RUN, THE ENGINEER NOTICED A HYDRAULIC LEAK FROM THE LEFT WHEEL WELL. UPON FURTHER INVESTIGATION, IT WAS DETERMINED THAT THE LEAK WAS COMING FROM THE MLG DOWN PRESSURE LINE (RIGID TUBE) IN THE LEFT NACELLE DUE TO A PIN HOLE IN THE TUBE. THE TUBE WAS REPLACED AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
